# SDR SCNA99067

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1102833
- Condition: Shorted
- Location: Aft Airstair
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE BATTERY CHARGER 28 VDC CIRCUIT BREAKER POPPED IN FLIGHT.  FOLLOWED COM PROCEDURES, TRIED 1 RESET AND BREAKER POPPED AGAIN.  FOUND AFT AIRSTAIR BATTERY PACK FOR POWER SUPPLY TO BE SHORTED INTERNALLY.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACKS.  OPERATIONS CHECK GOOD IAW 335101.
